# SDR UIEA2020080311657

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,705 hours, 17,777 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Panel
- Part number: 233T3232300
- Part serial: D01627
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE. OPERATIONS NOT ALLOWED.  REMOVED AND REPLACED APU CONTROL PANEL ASSY IAW AMM 49-11-81, OPS CHECKED NORMAL.
